# SDR MALA060162

- Difficulty date: March 14, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- Aircraft time: 15,300 hours, 14,758 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Lt Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE LANDING GEAR DOOR BOTTOM FORWARD AND AFT EDGES DAMAGED.  LEFT NOSE LANDING GEAR DOOR REPAIRED IAW MESABA EOA52103.
